# SDR P5CA2016090200251

- Difficulty date: August 30, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 8,759 hours, 2,156 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 80217012
- Part serial: A95120024
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE RT ENGINE HPSOV ITEM TRANSFERED TO MDDR.  REOPEN 69668 IAW MEL 36-11-02-02, CAT-C PLACARD INSTALLED.  PERFORMED FIM 36-10 FT 833 AIR SUPPLY BITE TEST NO FAULTS NOTED.  CHECKED WIRING, NO DEFECTS NOTED, ALSO CHECK HPC AND HPSOV WIRING NO DEFECTS NOTED, DMI CONTINUES OPEN, LOG PAGE 729741. R & R HPSOV, OPS CHECK NORMAL IAW AMM 36-11-01 MDDR 69668 CLOSED.
